CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Taflanidis, Alexandros A. and Beck, James L. and Angelides, Demos C. (2008) Robust-to-Modeling-Uncertainties Nonlinear Control Design for Offshore Structures. International Journal of Offshore and Polar Engineering , 18 (2). pp. 91-98. ISSN 1053-5381. http://resolver.caltech.edu/CaltechAUTHORS:20100722-140702542

This list was generated on Fri Aug 18 20:32:01 2017 PDT.